# SDR HALA2016061100235

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 28139
- Aircraft time: 53,584 hours, 9,800 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 466090
- Part serial: W373386
- Condition: Low Pressure
- Part time: 41 hours, 8 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD EMERGENCY EQUIPMENT DOG HOUSE BOTTLE OUT OF GREEN BAND.  REPLACED FIRE BOTTLE AT FWD DOG HOUSE.  OK FOR SERVICE.
